Weak convergence of completely additive vector functions on a set. (English) Zbl 0176.44402

Full Text: DOI


[1] V.A. Zalgaller and Yu.G. Reshetnyak, ”Rectifiable curves, additive vector functions, and skew fields which are shifts of intervals,” Vestnik LGW, No. 2, 45–67 (1954).
[2] Yu.G. Reshetnyak, ”General theorems on semicontinuity and functional convergence,” Sibirsk. Matem. Zh.,8, No. 5, 1052–1071 (1967).
[3] S. Saks, Theory of the Integral, Monografle Matematyczne, Vol. 7, Warsaw (1937). · Zbl 0017.30004
[4] A.D. Aleksandrov, ”Additive set functions on abstract spaces,” Matem. Sb.,8, 307–348 (1940),9, 563–628 (1943),13, 169–238 (1943). · Zbl 0023.39701
[5] V. Feller, Introduction to the Theory of Probability and Its Applications [Russian translation], Mir, Moscow (1967). · Zbl 0158.34902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.